# SDR 2008UALA01888

- Difficulty date: April 3, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 26,889 hours, 11,011 cycles
- Engine: Iae V2527A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Gearbox
- Condition: Leaking
- Location: Ram Air Turbine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: O

## Discrepancy

RAM AIR TURBINE LEAKING OIL FROM GEAR BOX. FOUND GROUND POWER PUMP SEAL FAILED AND FORCED FLUID INTO GEAR.  REPLACED RAT.  ALL OPS CHECKS WERE OK.
